Latest publications

  • Fenchel duality and a separation theorem on Hadamard manifolds
    SIAM Journal on Optimization 32(2), p.854-873, 2022
    bibtex
    @ARTICLE{SilvaLouzeiroBergmannHerzog:2022:1,
      AUTHOR = {Silva Louzeiro, Maurício and Bergmann, Ronny and Herzog, Roland},
      PUBLISHER = {Society for Industrial \& Applied Mathematics (SIAM)},
      DATE = {2022-05},
      DOI = {10.1137/21m1400699},
      EPRINT = {2102.11155},
      EPRINTTYPE = {arXiv},
      JOURNALTITLE = {SIAM Journal on Optimization},
      NUMBER = {2},
      PAGES = {854--873},
      TITLE = {Fenchel duality and a separation theorem on Hadamard manifolds},
      VOLUME = {32},
    }
  • Ronny Bergmann, Roland Herzog, Maurício Silva Louzeiro, Daniel Tenbrinck, and José Vidal-Núñez
    Fenchel duality theory and a primal-dual algorithm on Riemannian manifolds
    Foundations of Computational Mathematics 21(6), p.1465-1504, 2021
    bibtex
    @ARTICLE{BergmannHerzogSilvaLouzeiroTenbrinckVidalNunez:2021:1,
      AUTHOR = {Bergmann, Ronny and Herzog, Roland and Silva Louzeiro, Maurício and Tenbrinck, Daniel and Vidal-Núñez, José},
      PUBLISHER = {Springer Science and Business Media LLC},
      DATE = {2021-01},
      DOI = {10.1007/s10208-020-09486-5},
      EPRINT = {1908.02022},
      EPRINTTYPE = {arXiv},
      JOURNALTITLE = {Foundations of Computational Mathematics},
      NUMBER = {6},
      PAGES = {1465--1504},
      TITLE = {Fenchel duality theory and a primal-dual algorithm on Riemannian manifolds},
      VOLUME = {21},
    }